Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any significant weight gain or loss on Lexapro????

Posted by Stesslo on May 18, 2004, at 20:15:44

In reply to Re: Any significant weight gain or loss on Lexapro???? AnnieJ, posted by Mariposa on June 13, 2003, at 11:45:36

I started Lexapro on 4-12-04 was on 10 mg for the first 2 weeks then went to 10 twice a day and I just started wellbutrin 150 a week ago and am now taking 300 in the morning. I've lost 33lbs and 2 1/2 inches since I started treatment for Major Depressive Disorder. I've also started an exercise program which includes 30 min of aerobic 3 time a week and power walking a mile every day and weight lifting two days a week. So I cant say that the Lexapro alone has caused the weight loss. But it has made me feel like living and that is the important part. The only side effects that are remotely bothersome are the increased sweating and the delayed ejaculation. And I'm not really complaining about the later... However the wife is now concerned that she is inadequate and I have to reassure her that it is the medication. What used to take 10 to 15 min now takes an hour or more..

Stesslo

> > I just started 10 mg of Lexapro about 2 weeks ago. I was on Paxil CR and my doctor eventually weaned me off. I found that when I was on the Paxil my appetite had increased...I was curious if anyone noticed any significant weight loss or gain while taking the Lexapro???? I'm trying to lose about 20lbs and I don't want anything to hinder that??? Any comments would be really appreciated!!! Thanks a bunch!!! mzanna
>
> I have been on Lex almost 5 months. I lost 10lbs. during the first month and I have not gained it back. I did not TRY to lose, I just found my appetite was less and I ate less. I'm still about 5lbs. overweight and would like to lose them but I have not been trying to.
>
> I should add though that a lot of people have also posted in previous periods that they have gained weight while on Lex.
>
> Best of Luck to you!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stesslo thread:109458
URL: http://www.dr-bob.org/babble/20040515/msgs/348363.html